# SDR DALA13026331402

- Difficulty date: May 22, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,856 hours, 25,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1153
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM SEVEN AREAS FOUND CORRODED BS 1153, RBL 20-42.  REMOVED AND INSTALLED WITH NEW SPLICE IAW SRM 51-40-02.
